Welcome to Shi-Hao Li's personal homepage

中文

Distinguished Researcher
Department of Mathematics
Sichuan University
Chengdu 610064
China

E-mails: shihao.li at scu dot edu dot cn; lishihao at lsec dot cc dot ac dot cn

Office: Room 218, East Jingguan Building, Wangjiang Campus


Education and Employment

Education
  • 2009-2013: Bs.C, Xiamen University
  • 2013-2018: Ph.D, Chinese Academy of Science, supervisor: Prof. Xing-Biao Hu
Employment
  • 2018-2020: Research Fellow, the University of Melbourne, mentor: Prof. Peter J Forrester.
  • 2021-now: Distinguished Researcher, Sichuan University.

Research

Research Interests
  • Classical integrable systems (In particular on Toda-type lattices and their algebraic structures)
  • Random matrix theory and special functions (hypergeometric function, Meijer G-function and Fox H-function)
  • Classical (skew-)orthogonal polynomials in Askey-Wilson scheme
  • Integrable numerical algorithms
Accepted papers
  • Shi-Hao Li and Guo-Fu Yu, Integrable lattice hierarchies behind Cauchy two-matrix model and Bures ensemble, accepted by Nonlinearity.
  • Peter J Forrester, Shi-Hao Li, Bo-Jian Shen and Guo-Fu Yu, q-Pearson pair and moments in q-deformed ensembles, accepted by The Ramanujan Journal, arXiv: 2110.13420. [Link]
  • Shi-Hao Li and Lu Wei, Moments of quantum purity and biorthogonal polynomial recurrence, J. Phys. A, 54 (2021) 445204. [Link]
  • Peter J Forrester, Shi-Hao Li and Allan K Trinh, Asymptotic correlations with corrections for the circular Jacobi beta-ensemble, J. Approximation Theory, 271 (2021), 105633. [Link]
  • Peter J Forrester and Shi-Hao Li, Rate of convergence at the hard edge for various Pólya ensembles of positive definite matrics, accepted by Integral Transforms and Special Functions, DOI:10.1080/10652469.2021.1952200. [Link]
  • Bo-Jian Shen, Shi-Hao Li and Guo-Fu Yu, Evaluations of certain Catalan-Hankel Pfaffians via classical skew orthogonal polynomials, J. Phys. A, 54 (2021) 264001. [Link]
  • Peter J Forrester and Shi-Hao Li, Classical skew orthogonal polynomials in a two-component log gas with charges +1 and +2, Adv. Math., 383 (2021), 107678. [Link]
  • Xiang-Ke Chang, Shi-Hao Li, Satoshi Tsujimoto and Guo-Fu Yu, Two-parameter generalizations of Cauchy bi-orthogonal polynomials and integrable lattices, J. Nonlinear Sci., 31 (2021), paper 30. [Link]
  • Bao Wang, Xiang-Ke Chang, Xing-Biao Hu and Shi-Hao Li, Discrete invariant curve flows, orthogonal polynomials and moving frame, Int. Math. Res. Not., 14 (2021), 11050-11092. [Link]
  • Peter J Forrester and Shi-Hao Li, Fox H-kernel and theta-deformation of the Cauchy two-matrix model and Bures ensemble, Int. Math. Res. Not., 8 (2021), 5791–5824. [Link]
  • Peter J Forrester and Shi-Hao Li, Classical discrete symplectic ensembles on the linear and exponential lattice: skew orthogonal polynomials and correlation functions, Trans. Amer. Math. Soc., 373 (2020), 665-698. [Link]
  • Zhi-Lan Wang and Shi-Hao Li, BKP hierarchy and Pfaffian point process, Nucl. Phys. B, 939 (2019) 447-464. [Link]
  • Chun-Xia Li and Shi-Hao Li, The Cauchy two-matrix model, C-Toda lattice and CKP hierarchy, J. Nonlinear Sci., 29 (2019), 3-27. [Link]
  • Xiang-Ke Chang, Xing-Biao Hu and Shi-Hao Li, Degasperis-Procesi peakon dynamics and finite Toda lattice of CKP type, Nonlinearity, 31 (2018) 4746-4775.[Link]
  • Xiang-Ke Chang, Xing-Biao Hu, Shi-Hao Li and Jun-Xiao Zhao, Application of Pfaffian in multipeakons of the Novikov equation and the finite Toda chain of BKP type, Adv. Math., 338 (2018) 1077-1118.[Link]
  • Xiang-Ke Chang, Yi He, Xing-Biao Hu and Shi-Hao Li, Partial-skew-orthogonal polynomials and related integrable lattices with Pfaffian τ-function, Comm. Math. Phys., 364 (2018) 1069-1119.[Link]
  • Bao Wang, Xiang-Ke Chang, Xing-Biao Hu and Shi-Hao Li, On moving frames and Toda lattices of BKP and CKP types, J. Phys. A, 51 (2018) 324002.[Link]
  • Xiang-Ke Chang, Xing-Biao Hu and Shi-Hao Li, Moment modification, multipeakons, and nonisospectral generalizations, J. Diff. Equations, 265 (2018) 3858-3887.[Link]
  • Xiang-Ke Chang, Yi He, Xing-Biao Hu, Shi-Hao Li, Hon-Wah Tam and Ying-Nan Zhang, Coupled KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property, Sci. China Math, 61 (2018) 1063-1078.[Link]
  • Xiang-Ke Chang, Yi He, Xing-Biao Hu and Shi-Hao Li, A new integrable convergence acceleration algorithm for computing Brezinski-Durbin-Redivo-Zaglia’s sequence transformation via pfaffians, Numerical Algorithms, 78 (2018) 87-106.[Link]
  • Xing-Biao Hu and Shi-Hao Li, The partition function of Bures ensemble as the τ-function of BKP and DKP hierarchies: continuous and discrete, J. Phys. A, 50 (2017) 285201 (20pp).[Link]
Preprints
  • Peter J Forrester, Mario Kieburg, Shi-Hao Li and Jiyuan Zhang, Dip-ramp-plateau for Dyson Brownian motion from the identity on U(N), arXiv: 2206.14950. [Link]
  • Shi-Hao Li, Bo-Jian Shen, Guo-Fu Yu and Peter J Forrester, Discrete orthogonal ensemble on the exponential lattices, arXiv: 2206.08633. [Link]
  • Shi-Hao Li, Matrix Orthogonal Polynomials, non-abelian Toda lattice and Bäcklund transformation, arXiv: 2109.00671. [Link]
  • Mario Kieburg, Shi-Hao Li, Jiyuan Zhang and Peter J Forrester, Cyclic Pólya Ensembles on the Unitary Matrices and their Spectral Statistics, arXiv:2012.11993. [Link]
  • Shi-Hao Li and Guo-Fu Yu, Christoffel transformations for (partial-)skew-orthogonal polynomials and applications, arXiv:2008.00273. [Link]
  • Shi-Hao Li, Discrete integrable systems and condensation algorithms for Pfaffians, arXiv:2006.06221. [Link]
  • Shi-Hao Li and Guo-Fu Yu, Rank shift conditions and reductions of 2d-Toda theory, arXiv:1908.08725 . [Link]

Other Resources



CopyRight@2021-2022 SCU.ShiHaoLi
蜀ICP备2021023508号-1